Alert archive / California / Special Weather Statements in 2012
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Aug 7, 2012, 3:02 PM PDT for Riverside County, California. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 3:02 PM PDT (22:02 UTC)
- Expired
- Aug 7, 2012, 3:45 PM PDT
- In force
- 43 min
- Issued by
- NWS Phoenix, AZ
County Riverside County, CA
The radar
The Santa Ana Mts radar (KSOX), 151 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -626 J/kg
- Mixed-layer LCL
- 1740 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WWUS85 KPSR 072202
SPSPSR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
302 PM MST TUE AUG 7 2012
CAZ030-072245-
RIVERSIDE CA-SAN BERNARDINO CA-
302 PM PDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
UNTIL 345 PM PDT
AT 301 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF WEST WIND AERO...MOVING
NORTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN RIVERSIDE COUNTY...
RURAL SOUTHERN SAN BERNARDINO COUNTY...
LAT...LON 3413 11606 3408 11599 3404 11598 3405 11585
3391 11575 3380 11600 3412 11625 3414 11622
TIME...MOT...LOC 2202Z 146DEG 13KT 3396 11593
$$
DEWEY/MOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:41 PM PDT, 21 minutes earlier.
Area forecast discussion, Aug 7, 2:41 PM PDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
241 PM MST TUE AUG 7 2012
.SYNOPSIS...
STRONG HIGH PRESSURE WILL PREVAIL OVER THE DESERT SOUTHWEST THROUGH
THE REST OF THIS WEEK AND INTO THE WEEKEND...RESULTING IN WELL ABOVE
NORMAL TEMPERATURES AND PERIODS OF EXCESSIVE HEAT. THUNDERSTORM
CHANCES WILL BE FOCUSED MAINLY OVER HIGHER TERRAIN OF NORTHERN AND
EASTERN ARIZONA...THOUGH THERE WILL BE A SLIGHT CHANCE OF STORMS
WEDNESDAY AND THURSDAY ACROSS SOUTH-CENTRAL ARIZONA. THE WELL ABOVE
NORMAL TEMPERATURES WILL PERSIST THROUGH AT LEAST THE WEEKEND ALONG
WITH BELOW NORMAL CHANCES FOR RAIN.
&&
.DISCUSSION...
SUNNY TO MOSTLY SUNNY SKIES ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON IN MOST LOCATIONS...WHILE A FEW SHOWERS AND THUNDERSTORMS
ACROSS SOUTHERN GILA COUNTY MAY DEVELOP...BUT BE FAIRLY LIMITED. THE
VORT MAX CURRENTLY CENTERED NEAR YUMA WILL TRACK WEST THROUGH THE
REST OF TODAY. WIDELY ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS SOUTHEAST CALIFORNIA...BUT MUCH OF THE ACTIVITY IS
EXPECTED TO REMAIN SOUTH OVER BAJA MEXICO.
TEMPERATURES ARE ON TRACK SO FAR TODAY AND HIGHS ARE EXPECTED TO
PEAK IN THE 110-114 RANGE ACROSS THE SOUTH-CENTRAL ARIZONA DESERTS.
SOUNDING TEMPERATURES ARE VERY SIMILAR TO YESTERDAY...MAYBE A HALF
DEGREE WARMER...SO MANY AREAS WILL MEET EXCESSIVE HEAT CRITERIA.
HERE AT KPHX...THE RECORD HIGH OF 112 FOR TODAY MAY BE REACHED OR
BROKEN. THE FORCE BEHIND ALL THIS HEAT IS THE STRONG UPPER RIDGE
ACROSS THE DESERT SOUTHWEST WHICH IS CENTERED OVER WESTERN NEW
MEXICO TODAY. 500MB HEIGHTS BETWEEN 594-596 DM TODAY SHOULD RISE
SLIGHTLY THROUGH WEDNESDAY WHERE HEIGHTS WILL PEAK IN THE 595-597 DM
RANGE. THROUGH THE END OF THE WEEK...WEDNESDAY STILL LOOKS LIKE THE
HOTTEST DAY ACROSS THE CWA WITH HIGHS MAXING OUT IN THE 112-115
RANGE ACROSS MUCH OF THE LOWER DESERTS OF ARIZONA AND SOUTHEAST
CALIFORNIA. EXCESSIVE HEAT IS EXPECTED TO BE MET ACROSS MUCH OF THE
CWA WEDNESDAY AND COULD REMAIN MUCH LONGER...ESPECIALLY ACROSS THE
SOUTH-CENTRAL AND SOUTHWEST ARIZONA LOWER DESERTS.
PRECIPITATION CHANCES PERSIST INTO WEDNESDAY AND THURSDAY AS MODEST
MOISTURE REMAINS ACROSS SOUTHEAST AND SOUTH-CENTRAL ARIZONA. WITH
THE SOMEWHAT LIMITED MOISTURE...SLIGHT CHANCE POPS STILL LOOKS LIKE
A GOOD BET...WITH BEST CHANCES ACROSS THE HIGHER TERRAIN EAST OF
PHOENIX. BOTH DAYS COULD SEE SOME STORMS REACH FURTHER WEST INTO THE
METRO PHOENIX AREA...WITH BETTER CHANCES ON THURSDAY UNDER A MORE
FAVORABLE EAST-NORTHEAST STEERING FLOW. HIGHS COULD BE INFLUENCED ON
THURSDAY ACROSS THE VALLEY IF THERE IS ANY DEBRIS CLOUDS LEFTOVER
FROM THE PREVIOUS NIGHT AND/OR IF STORMS DEVELOP EARLY ENOUGH. STILL
EXPECTING HIGHS ON THURSDAY ABOVE 110 IN MOST LOCATIONS...SO THE
EXCESSIVE HEAT WILL MOST LIKELY CONTINUE ACROSS THE SOUTH-CENTRAL
LOWER DESERTS.
BY LATE THURSDAY INTO FRIDAY...MODELS ARE INDICATING AN IMPRESSIVE
DRYING TREND WITH PRECIPITABLE WATER VALUES DROPPING TO BETWEEN 0.75
AND ONE INCH. FOR NOW...KEEPING LOWER THAN CLIMO POPS FOR FRIDAY
THROUGH THE COMING WEEKEND AND MAINLY OVER THE HIGHER TERRAIN EAST
OF PHOENIX...BUT MAY END UP HAVING TO LOWER THEM FURTHER WITH FUTURE
FORECAST PACKAGES. AFTERNOON DEWPOINTS IN THE 40S ARE LIKELY FROM
MARICOPA COUNTY EASTWARD THROUGH THE PERIOD IF MODELS ARE HANDLING
THE MOISTURE WELL. THE UPPER ANTICYCLONE WILL REMAIN IN PLACE ACROSS
THE DESERT SOUTHWEST...WHILE DRIFTING EASTWARD INTO NEW MEXICO THIS
WEEKEND. THE EXCESSIVE HEAT IS EXPECTED TO CONTINUE ACROSS THE LOWER
DESERTS OF SOUTH-CENTRAL ARIZONA WITH HIGHS BETWEEN 112-115.
OVERNIGHT LOWS AROUND 90 ACROSS INNER PORTIONS OF THE METRO PHOENIX
AREA ARE EXPECTED TO PERSIST THROUGH THE REST OF THIS WEEK AND THE
WEEKEND. THE EXCESSIVE HEAT WARNING FOR WEDNESDAY AND THE HEAT WATCH
FOR THURSDAY AND FRIDAY CONTINUE FOR SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA. MAY NEED TO EXTEND THE HEAT WARNING OUT THROUGH FRIDAY
AND POSSIBLY SATURDAY FOR THESE ZONES.
LONG RANGE ENSEMBLES ARE POINTING TOWARD A PATTERN SHIFT BY NEXT
TUESDAY OR WEDNESDAY AS A DECENT LONGWAVE TROUGH DIPS INTO THE
WESTERN UNITED STATES AND POSSIBLY MAKING IT/S WAY AS FAR SOUTH AS
THE DESERT SOUTHWEST. IF THIS SOLUTION PANS OUT...TEMPERATURES WILL
RETURN BACK TO NEAR NORMALS OR EVEN BELOW NORMAL BY THE LATER HALF
OF NEXT WEEK. DEPENDING ON THE AVAILABLE MOISTURE WITH THIS POSSIBLE
SYSTEM...WE COULD HAVE AN ACTIVE STORM PERIOD MAINLY ACROSS
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA AS DECENT UPPER DYNAMICS
COULD INFLUENCE STORM DEVELOPMENT.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
FEW-SCT MID-HIGH LEVEL CLOUDS...ALONG WITH WINDS AROUND 10KT OR LESS
TO PREVAIL INTO WEDNESDAY MORNING. AFTN/EVE THUNDERSTORM ACTIVITY
WILL BE ISOLATED AT BEST...MAINLY CONFINED TO THE MOGOLLON RIM...
WHITE MOUNTAINS...SOUTHEAST ARIZONA.
SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
WEAK DISTURBANCE COULD BRING INCREASING MID LEVEL CLOUD DECKS OVER
THE AREA THIS MORNING ALONG WITH AN ISOLATED THUNDERSTORM...HOWEVER
CONFIDENCE TOO LOW TO MENTION CONVECTION IN TAFS AT THIS TIME.
OTHERWISE...MOSTLY SUNNY/CLEAR SKIES AND LIGHT WINDS EXPECTED THIS
AFTERNOON INTO WEDNESDAY MORNING.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
STRONG UPPER LEVEL HIGH PRESSURE WILL REMAIN OVER THE REGION INTO
THE WEEKEND. AS A RESULT...ABOVE NORMAL/VERY HOT TEMPERATURES AND
DAYTIME RELATIVE HUMIDITY VALUES IN THE TEENS ARE EXPECTED THROUGH
THE PERIOD. SUFFICIENT MOISTURE AND INSTABILITY OVER THE MOUNTAINS
OF SOUTH-CENTRAL ARIZONA WILL PROVIDE A DAILY THREAT OF AFTERNOON
AND EVENING THUNDERSTORMS...AND OCCASIONALLY A FEW STORMS COULD
PROPAGATE INTO THE LOWER DESERT ELEVATIONS. ANY WETTING RAINFALL
EVENTS WILL BE ISOLATED AND SPORADIC. OUTSIDE OF STRONG GUSTY WINDS
ASSOCIATED WITH STORMS...LIGHT WINDS EXPECTED THROUGH THE PERIOD.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...EXCESSIVE HEAT WARNING UNTIL 8 PM MST SUNDAY
AZZ022-023-027-028.
EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM MST WEDNESDAY
AZZ020-021-025-026.
EXCESSIVE HEAT WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY
EVENING AZZ020-021-025-026.
CA...EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM PDT WEDNESDAY
CAZ031>033.
EXCESSIVE HEAT WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY
EVENING CAZ031>033.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...KUHLMAN
AVIATION...MEYERS
FIRE WEATHER...MO/MEYERSHazardous weather outlook, Aug 7, 2:03 PM PDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 203 PM MST TUE AUG 7 2012 AZZ024-081230- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 203 PM MST TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP ARE CAPABLE OF PRODUCING FREQUENT LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE INTO EARLY NEXT WEEK. STORM CHANCES WILL REMAIN GREATEST OVER HIGH TERRAIN...AND THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. DAY TIME TEMPERATURES WILL APPROACH TRIPLE DIGITS IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ022-023-027-028-081230- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 203 PM MST TUE AUG 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM MST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE SOUTH CENTRAL ARIZONA DESERT AREAS OF MARICOPA AND NORTHWEST PINAL COUNTIES...INCLUDING THE GREATER PHOENIX METROPOLITAN AREA...GILA BEND AND CASA GRANDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. PERIODS OF EXCESSIVE HEAT WILL CONTINUE INTO EARLY NEXT WEEK. DAYTIME TEMPERATURES WILL BE WELL ABOVE NORMAL WITH HIGHS AROUND OR EXCEEDING 110 DEGREES...AND OVERNIGHT LOW TEMPERATURES REMAINING IN THE MID TO UPPER 80S. OTHERWISE...THERE IS A SLIGHT CHANCE OF EVENING THUNDERSTORMS...MAINLY WEDNESDAY THROUGH FRIDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...WIND GUSTS IN EXCESS OF 35 MPH AND BLOWING DUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ031>033-081230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 203 PM MST TUE AUG 7 2012 /203 PM PDT TUE AUG 7 2012/ ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 8 PM MST /8 PM PDT/ WEDNESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...WIND GUSTS IN EXCESS OF 35 MPH AND BLOWING DUST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. EXCESSIVE HEAT WATCH. HIGH PRESSURE WILL BUILD ACROSS THE DESERT SOUTHWEST THIS WEEK...WITH HOT TEMPERATURES CONTINUING INTO EARLY NEXT WEEK. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR WEDNESDAY...AND A WATCH REMAINS IN EFFECT FOR THURSDAY AND FRIDAY. HIGH TEMPERATURES WILL RANGE FROM 110 TO 116 DEGREES WITH OVERNIGHT LOWS ONLY COOLING INTO THE MID TO UPPER 80S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ030-081230- JOSHUA TREE NATIONAL PARK- 203 PM PDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. ANY STORM THAT DEVELOPS MAY PRODUCT GUSTY WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND PERIODS OF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON TEMPERATURES WILL BE ABOVE NORMAL WITH VALUES IN THE UPPER 90S TO LOWER 100S THROUGH SUNDAY. OVERNIGHT TEMPERATURES WILL REMAIN IN THE MID 70S TO LOWER 80S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 7, 1:46 PM PDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
146 PM MST TUE AUG 7 2012
CAZ030-072130-
RIVERSIDE CA-SAN BERNARDINO CA-
146 PM PDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
UNTIL 230 PM PDT
AT 144 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF TWENTYNINE PALMS...MOVING
NORTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN SAN BERNARDINO COUNTY...
LAT...LON 3413 11612 3413 11606 3408 11599 3405 11599
3404 11597 3400 11596 3397 11623 3411 11629
3413 11625 3413 11613
TIME...MOT...LOC 2046Z 163DEG 12KT 3407 11612
MOSpecial weather statement, Aug 7, 3:02 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
302 PM MST TUE AUG 7 2012
CAZ030-072245-
RIVERSIDE CA-SAN BERNARDINO CA-
302 PM PDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
UNTIL 345 PM PDT
AT 301 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF WEST WIND AERO...MOVING
NORTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN RIVERSIDE COUNTY...
RURAL SOUTHERN SAN BERNARDINO COUNTY...
LAT...LON 3413 11606 3408 11599 3404 11598 3405 11585
3391 11575 3380 11600 3412 11625 3414 11622
TIME...MOT...LOC 2202Z 146DEG 13KT 3396 11593
DEWEY/MOThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:56 AM PDT | Excessive Heat Watch | PSR | 24 hr | |
| Aug 7, 1:46 PM PDT | Special Weather Statement | PSR | Riverside | 44 min |
| Aug 7, 3:32 PM PDT | Areal Flood Advisory | PSR | Riverside, San Bernardino | 3 hr |
| Aug 7, 4:03 PM PDT | Special Weather Statement | PSR | Riverside | 42 min |
Nearby
Special Weather Statements in California, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.